# SDR 2000ZZZX566

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4918B
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000102
- System (JASC): 3200 · Landing Gear System
- Part: Bottle
- Part number: 99121033
- Condition: Leaking
- Location: Mlg
- Component: Pacificscien, 18225901
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NEW EMERGENCY BLOW DOWN BOTTLE LEAKING.  APPROXIMATELY 500 PSI IN 24-HOUR PERIOD.
